# SDR QXEA2015111800615

- Difficulty date: November 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,406 hours, 22,685 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE ACFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL.  PERFORMED E/A CHECKLIST.  BOTH THE FORWARD OUTFLOW VALVE KNOB ON THE OVERHEAD PANEL AND ON THE F/O'S SIDE PANEL WERE SHOWING CLOSED AND NORMAL RESPECTIVELY.  ALL C.B.'S WERE SHOWING IN.  NO UNUSUAL NOISES NOTED BY F/A'S AROUND ANY OF THE DOORS.  RETURNED TO DEPARTURE AFTER CONSULTING MAINTENANCE AND DISPATCH.  PERFORMED THE PRESSURIZATION FAIL EA CHECKLIST AT FIRST INDICATION OF NOT PRESSURIZING.  RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  PERFORMED GVI OF SEALS ON MCD, AFT PAX DOOR, AFT SERVICE DOOR, AFT BAGGAGE DOOR, FWD BAGGAGE DOOR.  NO DEFECTS NOTED.  FOUND CANTED BULKHEAD BLOWOUT PANEL IN AFT CARGO PIT, DISLODGED.  RESECURED PANEL, REF AMM 25-52-01-400-802.  R & R CABIN PRESSURE CONTROLLER IAW AMM 21-31-06-000-801/400-801.  CPC OPS CHECK GOOD, ACFT STILL WOULD NOT PRESSURIZE IN MANUAL MODE.  ATTEMPTED PRESSURIZATION, VERIFIED FWD + AFT SAFETY VALVES + OUTFLOW VALVE FULLY CLOSED DURING ATTEMPT.  NOTED SIGNIFICANT AIR FLOWING AROUND AFT CARGO DOOR.  OVERNIGHT LOW TEMP WAS AROUND 16 DEGREES F.  APPLIED HEAT TO AFT CARGO DOOR + DOOR SEAL. PRESSURIZED ACFT IAW AMM 21-00-00-863-801/802.  PRESSURIZATION NORMAL, PRESSURE HELD AT 5.0 DIFF. NO FURTHER DEFECTS NOTED.  NO AIRFLOW NOTED FROM AFT CARGO DOOR DURING PRESSURIZATION RUN.  RETURNED TO SERVICE.
